Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach¶
Maurey, B., & Pisier, G. (1976). Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. 58(1), 45-90.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Completeness
- Maurey and Pisier (1976) developed the geometry of Banach spaces by linking probabilistic-geometric properties of independent random vectors to the metric-and-norm completeness structure of infinite-dimensional spaces.
This sourceDevelops the probabilistic-geometric (type/cotype) theory of the complete normed spaces of functional analysis, linking properties of independent random vectors to the geometry of infinite-dimensional Banach spaces.
- Maurey and Pisier (1976) developed the geometry of Banach spaces by linking probabilistic-geometric properties of independent random vectors to the metric-and-norm completeness structure of infinite-dimensional spaces.
Verification¶
Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:00dfe4cba327 · see in the full table